MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; UNCEMENTED HIP STEM
Catalog Number 01.12.22SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 jun 2019: lot 189857: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 20-02-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Two days after primary surgery, the stem was revised due to subsidence.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8775238
Report Number3005180920-2019-00563
Device Sequence Number2103056
Product Code JDI
UDI-Device Identifier07630030802621
UDI-Public07630030802621
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue Number01.12.22SN
Device Lot Number189857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;